For Weekly Programming Schedule, click here

PDF: "Report To Grafton Residents on the Cable TV Licensing Process - June, 2007"

 

GRAFTON: Grafton Public Access Television producer Linda Casey has been recognized with a public service award by the New England Cable and Telecommunications Association. (NECTA)

A member of the Grafton Historical Commission, Linda is producer and host of the Grafton Oral History Project, seen on Grafton Cable Channel 11. The Oral History Project is a series of video interviews conducted by members of the Historical Commission and funded in part by Community Preservation funds. The program received an honorable mention public service award in the Cable Association's News and Information category.

Ms. Casey, accompanied by Grafton Public Access Television Coordinator Danielle Delucia, will receive her award at the Public Service and Excellence in Cable Television Awards Ceremonies on Thursday evening, July 19th at the Ocean Cliff Hotel in Newport, Rhode Island. The ceremonies are part of the 2007 NECTA Convention and Exhibition.

The Grafton Oral History Project features discussions about Grafton's history with local seniors sharing their recollections of the town's past. The program airs three times each week on Cable Channel 11 - Mondays at 10:00 AM, Wednesdays at 4:00 PM and Fridays at 7:00 PM.

Grafton Public Access Television provides programming on three distinct public access channels in the Town of Grafton over the Charter Communications cable system. Channel 11 provides general interest programming, Channel 12 broadcasts town government programming, and Channel 13 features school programming and high school sports events. The Public Access Television studios and offices in Grafton are located at 296 Providence Road in South Grafton. Telephone 508-839-2983.

Additional information on Grafton Public Access Television and monthly program schedules for Channels 11, 12 and 13  can be found at

www.graftontv.org

or at the Town of Grafton’s official web site:

http://www.town.grafton.ma.us/Public_Documents/GraftonMA_BComm/cable/CATVcomm2


 

 ============================================================================================

Following are some of the programs on Channel 11: Grafton Cable

The Grafton Oral Project by Linda Casey - Sponsored by the Grafton Historical Society, interviews have been held with Grafton residents who are now in their 70s, 80s, and 90s. These interviews recall life in Grafton's villages in the early to mid 1900s.

Along the Blackstone- A historical look at the Blackstone Valley, hosted by Ranger Chuck Arning. Run time: 30 min. Airs: Tuesdays at 6 pm and Thursdays & Fridays at 1 pm.

Backpacker's Journal- The televised solo & accompanied backpacking exploits of GCTV's Bill Robidoux. Run time: approx. 60 min. Airs: Mondays at 10 pm and Fridays, Saturdays & Sundays at 11 pm.

Be My Guest- Former long-time Northbridge Community Television producer & host and new Grafton resident Jan Lewis interviews local personalities and informs her viewers about local issues, programs, and services  and takes viewer's phone calls in this exciting LIVE talk show. Run time: 60 min. Airs:  LIVE every other Thursday night at 8 pm, Thursdays at 8 pm, and Fridays, Saturdays and Sundays at 7 pm.

Blazis Nature Specials- The safaris and educational trips of teachers and wildlife experts Mark and Helen Blazis, these programs will educate and entertain any nature lover. From Africa to the Amazon, Mark and Helen are always out to bring you the most interesting facts and fabulous footage from the natural world! Run time: 60 min. Airs: Mondays at 8 pm, Tuesdays at 5 pm and Thursdays at 2 pm. 

Bloomin' with the Bemis- Brought to us by Spencer Public Access and hosted by Ed and Tina Bemis of Bemis Farms Nursery, this show provides its viewers with gardening tips and secrets guaranteed to make their flowers, gardens, and lawns beautiful. Run time: approx. 60 min. Airs: Mondays at Noon, Wednesdays at 4 pm and Thursdays at 6 pm.

Capitol Perspective: News and notes from our nation's capitol with your host Sen. Ted Kennedy. Run time: 30 min. Airs: Occasionally, various playback times.

Cooking With Tasha- A cooking show hosted by Tasha Halpert, featuring organic and healthy ways of cooking. Run time: 30 min. Airs: Mondays at 4:30 pm, Tuesdays at 9 pm and Wednesdays at 7 pm.

Diocesan Special- Programming from the Catholic Diocese of Worcester. Run time: 30 min. Airs: Tuesdays at 3 pm and Thursdays at 5 pm

First Congregational Church of Hopkinton- Televised sermons from the First Congregational Church of Hopkinton. Run time: 60 min. Airs: Tuesdays at 7 pm.

The Gary Murray Show- LIVE talk show featuring Grafton resident Gary Murray, showcasing his views on politics, entertainment, and sports all with a local flavor. Features musical guests, commentary by Town citizens and viewer's phone calls! Run time: 60 min. Airs: LIVE every other Tuesday night at 8 pm, Tuesdays at 8 pm and Wednesdays and Thursdays at 11 pm. 

GHS on a Roll- Produced by the GHS Video Production Class, this show keeps Grafton informed on all the educational, athletic and extra-curricular happenings at Grafton High. Run time: Approx. 30 min. Airs: Tuesdays at 6:30 pm, Wednesdays at 9 pm and Fridays at 1:30 pm.

Go Fish with Dan Kenney- From Leicester Public Access, this program features host Dan Kenney bringing you fishing tips, tricks and products and showcases fishing on waterways across Central Massachusetts. Run time: Approx. 60 min. Airs: Mondays at 7 pm, Wednesdays at 3 pm and Thursdays at Noon.

Good Neighbors- A talk show hosted by Tasha Halpert focusing on learning from and getting to know Grafton community members. Run time: 30 min. Airs: Mondays at 4 pm, Tuesdays at 9:30 pm, and Wednesdays at 7:30 pm.

Grafton Update- Jim Gallagher hosts this news/interview program, talking to Graftonites on local issues. Run time: 60 min. Airs: Occasionally, various playback times.

History in the Making- Hosted by Stephen Halpert, this program focuses on Postcards from the early 1900's and gives an idea of their historical significance and relevance to that time period as well as the present. Run time: 30 min. Airs: Mondays at 5 pm and Fridays, Saturdays & Sundays at 8 pm.

JoJo's Dream Cart- Children's program from Somerville Public Access that teaches kids not to give up on their dreams! Features host JoJo & her cast of kids, original music, guest appearances and lots of family fun. Run Time: 30 min. Airs: Mondays at 5:30 pm, Tuesdays at 3:30 pm, and Thursdays at 1:30 pm.

Music & The Spoken Word- Religious based music from the Mormons. Run Time: 30 min. Airs: Wednesdays at 5 pm.

Music Reminiscence- Grafton Public Access' longest running show features the musical stylings of host Roger Isabelle and his friends. Run time: 60 min. Airs: Occasionally, various playback times.

Open for Business- Talk show brought to us by the Corridor Nine Chamber of Commerce, featuring interviews with locals business people and politicians. Run time: 30 min. Airs: Occasionally, various playback times.

Reinventing Yourself- Salon owner Yenny Polanco and her beauty team make over Grafton residents; their gorgeous new look is showcased by a hair cut, style & color and make up tips! Run time: 30 min. Airs: Tuesdays at 12:30 pm, Wednesdays at 5:30 pm and Thursdays at 10 pm.

Thyme in the Kitchen- Brought to us by Spencer Public Access, this show features 3 cooking and baking experts ready and willing to give you new tips & recipes for everything from appetizers to deserts! Run time: approx. 60 min. Airs: Tuesdays at 4 pm, Wednesdays at 6 pm, and Fridays at Noon.

Two Guys Who Like To Talk- A lively talk show hosted by Richard Schultze and Bill Robidoux, featuring viewer's calls, discussion and debate of current topics and issues, and amusing rants from both the hosts and their fans. Run time: 60 min. Airs: LIVE every other Wednesday at 8 pm, and Wednesdays, Fridays, Saturdays & Sundays at 10 pm. 

 

 

Click Index for Listings:

Return Home - Click On Logo

Copyright©2007.BlackstoneDaily.com

 

 

HOME

 

 
     
     

 

For searching on the web,

Google